International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 50, Pages 3189-3194

Distribution of special sequences modulo a large prime

M. Z. Garaev and Ka-Lam Kueh

Institute of Mathematics, Academia Sinica, Taipei, 11529, Nankang, Taiwan

Received 18 June 2002

Copyright © 2003 M. Z. Garaev and Ka-Lam Kueh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the sets {gxgy(modp):1x,yN} and {xy:1x,yN} where p is a large prime number, g is a primitive root, and p2/3<N<p.